Jie Wu
Jie Wu
Professor, Department of Mathematics, National University of Singapore
Verified email at nus.edu.sg - Homepage
Title
Cited by
Cited by
Year
Configurations, braids, and homotopy groups
A Berrick, F Cohen, Y Wong, J Wu
Journal of the American Mathematical Society 19 (2), 265-326, 2006
792006
The homotopy types of moment-angle complexes for flag complexes
J Grbić, T Panov, S Theriault, J Wu
Transactions of the American Mathematical Society 368 (9), 6663-6682, 2016
562016
Combinatorial descriptions of homotopy groups of certain spaces
J Wu
Mathematical Proceedings of the Cambridge Philosophical Society 130 (3), 489-513, 2001
542001
Basis-conjugating automorphisms of a free group and associated Lie algebras
FR Cohen, J Pakianathan, VV Vershinin, J Wu
Groups, homotopy and configuration spaces 13, 147-168, 2008
432008
Homotopy theory of the suspensions of the projective plane
J Wu
American Mathematical Soc., 2003
422003
The functor A min on p-local spaces
P Selick, J Wu
Mathematische Zeitschrift 253 (3), 435-451, 2006
362006
On braid groups, free groups, and the loop space of the 2-sphere
FR Cohen, J Wu
Categorical decomposition techniques in algebraic topology, 93-105, 2003
332003
On combinatorial calculations for the James–Hopf maps
J Wu
Topology 37 (5), 1011-1023, 1998
311998
On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups
J Wu
American Mathematical Soc., 2006
272006
On natural decompositions of loop suspensions and natural coalgebra decompositions of tensor algebras
P Selick, J Wu
Memoirs AMS 148, 701, 2000
272000
A remark on the homotopy groups of X" RP”
FR Cohen, J Wu
Contemporary Mathematics 181, 65-81, 1995
271995
Brunnian braids on surfaces
VG Bardakov, R Mikhailov, VV Vershinin, J Wu
Algebraic & Geometric Topology 12 (3), 1607-1648, 2012
242012
The embedded homology of hypergraphs and applications
S Bressan, J Li, S Ren, J Wu
arXiv preprint arXiv:1610.00890, 2016
232016
On homotopy groups of the suspended classifying spaces
R Mikhailov, J Wu
Algebraic & Geometric Topology 10 (1), 565-625, 2010
232010
Weighted persistent homology
S Ren, C Wu, J Wu
Rocky Mountain Journal of Mathematics 48 (8), 2661-2687, 2018
222018
On braid groups and homotopy groups
FR Cohen, J Wu
Groups, homotopy and configuration spaces 13, 169-193, 2008
212008
On functorial decompositions of self-smash products
P Selick, J Wu
manuscripta mathematica 111 (4), 435-457, 2003
202003
Simplicial objects and homotopy groups
J Wu
Braids: introductory lectures on braids, configurations and their …, 2010
192010
Some calculations of Lie (n) max for low n
P Selick, J Wu
Journal of Pure and Applied Algebra 212 (11), 2570-2580, 2008
192008
A braided simplicial group
J Wu
Proceedings of the London Mathematical Society 84 (3), 645-662, 2002
192002
The system can't perform the operation now. Try again later.
Articles 1–20